Please use this identifier to cite or link to this item:
Title: Brownian motion and magnetism
Authors: Sinha, Supurna
Samuel, J.
Issue Date: 1-Nov-1994
Publisher: The American Physical Society
Citation: Physical Review B, 1994, Vol.50, 13871-13874
Abstract: We present an interesting connection between Brownian motion and magnetism. We use this to determine the distribution of areas enclosed by the path of a particle diffusing on a sphere. In addition, we find a bound on the free energy of an arbitrary system of spinless bosons in a magnetic field. The work presented here is expected to shed light on polymer entanglement, depolarized light scattering, and magnetic behavior of spinless bosons.
ISSN: 1098-0121 (print)
Alternative Location:
Copyright: (1994) by the American Physical Society
Appears in Collections:Research Papers (TP)

Files in This Item:
File Description SizeFormat 
1994 PRB V50 p13871.pdf4p.668.17 kBAdobe PDFView/Open

Items in RRI Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.